# SDR SWIA20230803

- Difficulty date: August 3, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 14,681 hours, 9,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, EMERGENCY EVACUATION SLIDE CABLE SHIELDING PULLED/ BROKEN FROM SWAGING.     (C-CHECK RO 8/18/2023)    REPAIRED FWD SERVICE DOOR, EMERGENCY EVACUATION SLIDE CABLE SHIELDING WHERE PULLED/ BROKEN FROM SWAGING AS MARKED, IN REFERENCE TO RS-2022-3017. OPS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
